# SDR AWXA9500264

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accessory Unit
- Part number: 657360634
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-SFO -  FLT 605 - AFTER TAKEOFF, THE TAKEOFF WARNING HORN WOULD NOT SHUT OFF.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED TAKEOFF WARNING TEST PER AWA TASK CARD A1B31007, NO DEFECTS WERE NOTED.  MAINTENANCE ALSO REPLACED ENGINE ACCESSORY UNIT AS A PRECAUTION.  OPERATIONALLY TESTED ACCESSORY UNIT PER BMM 78-34-91, NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (W)
